# SDR IPXA09157699

- Difficulty date: October 15, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- System (JASC): 2565 · Escape Slide
- Part: Arm
- Condition: Stuck
- Location: Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR SLIDE ARM MECHANISM DIFFICULT TO ENGAGE.  CLEANED GIRT BAR TRACK AND LUBRICATED HANDLE AND GIRT BAR ASSEMBLY PER 12-22-52-00, SYSTEM CHECKS NORMAL WITH SMOOTH OPERATION PER 52-10-30- 05.
